# SDR CALA2019042600653

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 24,160 hours, 2,791 cycles
- Engine: GENX1B70P2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cover
- Part number: 721Z356089
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 NUMBER 2 ENGINE INDB LWR POSITION BLOCKER DOOR HINGE PANEL BROKE N OFF. CDL 78 AE COMPLIED WITH. PLEASE REFER TO LOG PAGE 3081272 FOR FALLS IN PDA CAT 2 IAW GMM 02-30-95. BLOCKER DOOR HAS BEEN ADD EMP:U330292 R/H ENG TR DEACTIVATION.  MISSING BLOCKER DOOR FAIRING MISSING REMOVED AND STOWED IN STOWAGE NEXT TO FLIGHT DECK ENTRY DOOR. DISPATCH DESK: 63 DATE: 26-APR-19- RT ENG BLOCKER DOOR HINGE PANEL REMOVED CDL 78AE COMPLIED WITH. PDA ACCOMPLISHED IAW GMM 02-30-95. ADD EMP:U330282 ITEM FLAGGED AS SDR.
